Subscribe

Nomogram Predicting Hepatotoxicity Following Acetaminophen Poisoning

Purpose:

To determine the probability of serious hepatotoxicity in a patient who has taken an overdose of acetaminophen using the nomogram of Sivilotti et al.

Specialty:

Clinical Pharmacology & Toxicology
Emergency Medicine & Critical Care
Emergency Medicine & Critical Care

Objective:

risk factors, adverse effects

ICD-10:

T39.1

Description:

Sivilotti et al developed a nomogram for evaluating a patient treated with N-acetylcysteine following an acetaminophen overdose. This can help identify a patient at significant risk for hepatotoxicity. The authors are from Queen's University in Kingston, Regional Poison Information Centre Toronto, University of Calgary, University of Toronto and Banner Good Samaritan Medical Center in Phoenix.

To read more or access our algorithms and calculators, please log in or register.

RECENT TWEETS

medal descover
medal iphone